Extension of \(C^\infty\) function algebra by integrals and Malcev completion of \(\pi_1\). (English) Zbl 0345.58003


58A10 Differential forms in global analysis
53C65 Integral geometry
57M10 Covering spaces and low-dimensional topology
55N99 Homology and cohomology theories in algebraic topology
57T05 Hopf algebras (aspects of homology and homotopy of topological groups)
58C99 Calculus on manifolds; nonlinear operators
Full Text: DOI


[1] {\scL. Auslander and H. E. Rauch}, Theta functions or how to study functions on nilmanifolds and not even know it, mimeographed notes.
[2] Baumslag, G, On generalised free products, Math. Z., 78, 423-438, (1962) · Zbl 0104.24402
[3] Chen, K.T, Iterated integrals of differential forms and loop space homology, Ann. of math., 97, 217-246, (1973) · Zbl 0227.58003
[4] Chen, K.T, Fundamental groups, nilmanifolds and covering spaces, Bull. amer. math. soc., 79, 1033-1035, (1973) · Zbl 0271.58001
[5] Chen, K.T, Iterated integrals, fundamental groups and covering spaces, Trans. amer. math. soc., 206, 83-98, (1975) · Zbl 0301.58006
[6] Chen, K.T, Connections, holonomy and path space homology, (), 182-195
[7] Chen, K.T, Solvability on manifolds by quadratures permitting only integrals, Bull. amer. math. soc., 80, 1210-1212, (1974) · Zbl 0295.58006
[8] Chen, K.T, Reduced bar constructions on de Rham complexes, (), 19-32
[9] Friedlander, E; Griffiths, P.A; Morgan, J, Homotopy theory and differential forms, (), mimeographed
[10] Jennings, S.A, The group ring of a class of infinite nilpotent groups, Canad. J. math., 7, 169-187, (1955) · Zbl 0066.01302
[11] Kolchin, E.R, Differential algebra and algebraic groups, (1973), Academic Press New York/London · Zbl 0264.12102
[12] Malcev, A.I, On a class of homogeneous spaces, Izv. akad. nauk SSSR ser. mat., Amer. math. soc. transl., 39, 9-32, (1962), English translation,
[13] Milnor, J.W; Moore, J.C, On the structure of fopf algebras, Ann. of math., 81, 211-265, (1965) · Zbl 0163.28202
[14] Parsin, A.N, A generalization of Jacobian variety, Izv. akad. nauk SSSR ser. mat., Amer. math. soc. transl., 84, 2, 187-196, (1969), English translation, · Zbl 0189.21501
[15] Quillen, D, On the associated graded ring of a group ring, J. algebra, 10, 411-418, (1968) · Zbl 0192.35803
[16] Raghunathan, M.S, Discrete subgroups of Lie groups, (1972), Springer-Verlag New York/Berlin · Zbl 0254.22005
[17] Sullivan, D, Differential forms and the topology of manifolds, (), 11-43
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.